Alert archive / Texas / Flash Flood Warnings in 2004
Flash Flood Warning 31, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Apr 4, 2004, 4:51 PM CDT for 6 counties in Texas. It was in force for 192 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2004, 4:51 PM CDT (21:51 UTC)
- Expired
- Oct 14, 2004, 3:30 AM CDT
- In force
- 192 days
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Bexar County, TX, Comal County, TX, Dimmit County, TX, Guadalupe County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 25 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KEWX 042154 FFWSAT TXC127-463-507-042345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 451 PM CDT SUN APR 4 2004 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES... UVALDE ZAVALA DIMMIT * UNTIL 645 PM CDT * AT 451 PM...WEATHER SERVICE DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN FROM 22 MILES NORTHWEST OF UVALDE TO 21 MILES SOUTHWEST OF CARRIZO SPRINGS...MOVING EAST AT 20 MPH. ADDITIONAL RAINFALL OF UP TO ONE HALF INCH OVER THE WARNED AREA WILL COMBINE WITH RAINFALL OF 2 TO 3 INCHES FROM EARLIER TODAY AND CAUSE RAPID RUNOFF TO CONTINUE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS, ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. LAT...LON 2956 10006 2827 10005 2822 9944 2956 9945 $$
1 follow-up statement
000
WGUS54 KEWX 140538
FFWSAT
TXC029-091-187-140830-
/X.NEW.KEWX.FF.W.0031.041014T0534Z-041014T0830Z/
/0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 AM CDT THU OCT 14 2004
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
COMAL
GUADALUPE
BEXAR
* UNTIL 330 AM CDT
* AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE
WARNED AREA...MOVING SOUTHEAST AT 15 MPH.
THIS LINE OF THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS OF 2 TO
3 INCHES. THROUGH 2 AM...MOST OF THE RAINS FALLING OVER THE BALCONES
ESCARPMENT...OR OVER THE CIBOLO AND GUADALUPE RIVER BASINS. A COLD
FRONT WILL THEN PUSH THIS AREA OF HEAVY RAIN SOUTHWARD INTO THE SAN
ANTONIO AND SEGUIN AREAS WHERE SOILS ARE ALREADY SATURATED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND. DO NOT STAY IN FLOOD PRONE AREAS.
REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2970 9879 2927 9879 2913 9843 2946 9814
2941 9810 2940 9786 2962 9769 2986 9790
2976 9801 2985 9805 3001 9831 2976 9862
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 11:58 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 4, 11:58 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1158 AM CDT SUN APR 4 2004 .DISCUSSION... EXPANDED FLASH FLOOD WATCH TO INCLUDE REAL...UVALDE...DIMMIT...AND ZAVALA COUNTIES...IN ADDITION TO VAL VERDE...EDWARDS...KINNEY...AND MAVERICK COUNTIES. AREA OF RAIN OVER WEST PART OF SOUTH CENTRAL TEXAS CONTINUE TO EVOLVE EASTWARD TODAY. CHANCE OF RAIN REMAINS HIGH THROUGH MONDAY NIGHT. MENTIONED LOCALLY HEAVY RAIN WEST PART OF AREA TODAY AND OVER SOUTH CENTRAL TEXAS FOR MONDAY AND MONDAY NIGHT...IN ADVANCE OF UPPER LEVEL LOW. FORECASTS BEGIN TO TAKE LOW OVER AREA LATE TUESDAY/TUESDAY NIGHT... IN SIMILIAR TREND TO WHAT HAPPENED LAST FRIDAY. EXPECT GOOD CHANCE OF RAIN AHEAD OF THIS SYSTEM...MAINLY MONDAY AND MONDAY NIGHT. CHANCE OF RAIN DECREASES MARKEDLY BY WEDNESDAY...FOLLOWED BY LOW POPS LATE IN THE WEEK. .PREVIOUS DISCUSSION... ONGOING CONVECTION OVER THE MEXICAN MOUNTAINS WILL SHIFT SLOWLY EAST TOWARDS THE RIO GRANDE RIVER WHILE TRAINING NORTHWARD ACROSS VAL VERDE COUNTY. HAVE ISSUED A FLOOD WATCH UNTIL 8 AM FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES. LATEST SHORT WAVE ROTATING AROUND UPPER LOW CENTERED SOUTH OF TUCSON INTERACTING WITH UPSLOPE FLOW TO GENERATE THE CONVECTION. 00Z DRT SOUNDING AND KDFX VAD WINDS INDICATE THE STEERING WINDS WILL MOVE THE STORMS NORTH NORTHEAST. EXPECT THIS ROUND OF CONVECTION TO WEAKEN BY SUNRISE. 00Z MESOETA SOLUTION INDICATES CONVECTION WILL RE-FIRE THIS AFTERNOON WEST OF THE RIO GRANDE AND THEN MOVE NORTHEAST ACROSS THE CWFA DURING THE AFTERNOON AND EVENING HOURS. THE UPPER LOW CENTERED SOUTH OF TUCSON WILL REMAIN QUASI-STATIONARY THRU MONDAY. THIS FEATURE WILL SLOWLY LIFT OUT TO THE EAST NORTHEAST MONDAY NIGHT AND TUESDAY. SHORT WAVES ROTATING AROUND THE CIRCULATION CENTER WILL TRIGGER ROUNDS OF CONVECTION ACROSS THE CWFA TODAY THRU TUESDAY. TIMING OF THESE SHORT WAVES AND ASSOCIATED BANDS OF CONVECTION ARE ALWAYS A PROBLEM AND USUALLY NOT HANDLED WELL BY THE MODEL SOLUTIONS. LOCALLY HEAVY RAINFALL WILL OCCUR WITH THE STRONGER STORMS AND ADDITIONAL FLOOD WATCHES MAY BE ISSUED OVER THE NEXT 72HRS. THE GFS SOLUTION OPENS UP THE CLOSED LOW INTO A SLIGHTLY NEGATIVELY TILTED TROF ON TUESDAY. THIS MAY RESULT IN SEVERE WEATHER ACROSS THE CWFA ON TUESDAY. WEDNESDAY LOOKS DRY WITH THE FINAL EXIT OF THE UPPER LOW. A FROPA IS FCST FOR THURSDAY NIGHT AS AN UPPER TROF DIVES SOUTH ACROSS THE NORTHERN PLAINS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 56 65 56 / 40 60 60 60 AUSTIN BERGSTROM INTL AIRPORT 73 56 65 56 / 40 60 60 60 DEL RIO INTL AIRPORT 72 59 69 59 / 80 70 60 60 SAN ANTONIO INTL AIRPORT 73 59 68 59 / 70 60 60 60 && .EWX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR FLASH FLOODING UNTIL 6 AM CDT MONDAY FOR VAL VERDE...EDWARDS...KINNEY...MAVERICK... REAL...UVALDE...DIMMIT AND ZAVALA COUNTIES. && 08/11/13/03/PM
Hazardous weather outlook, Apr 4, 6:28 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 628 AM CDT SUN APR 4 2004 TXZ171>173-183>194-202>209-217>225-228-051100- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 628 AM CDT SUN APR 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM CDT MONDAY MORNING FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES. THUNDERSTORM ACTIVITY WAS ONGOING OVERNIGHT ALONG THE RIO GRANDE. WHILE THUNDERSTORMS ARE EXPECTED TO EASE SOMEWHAT THIS MORNING...THE POTENTIAL FOR HEAVY RAIN WILL INCREASE ACROSS THE HILL COUNTRY LATER THIS AFTERNOON AND SPREAD ACROSS SOUTH CENTRAL TEXAS THIS EVENING. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS VAL VERDE COUNTY MAINLY THIS AFTERNOON AND EVENING WITH LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THREAT OF HEAVY RAIN AND FLASH FLOODING WILL PERSIST MONDAY AND TUESDAY ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING IN VAL VERDE COUNTY.
In the hours before
Local storm report, Apr 4, 1:41 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 PM CDT SUN APR 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.00 INCH ZAVALA TX BROADCAST MEDIA
1130 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
04/04/2004 MAVERICK TX LAW ENFORCEMENT
CARS STRANDED IN HIGH WATER IN EAGLE PASS. EVACUATING
HOMES ALONG THE CANALS
1024 AM HAIL EAGLE PASS 28.71N 100.49W
04/04/2004 0.88 INCH MAVERICK TX LAW ENFORCEMENT
&&
CALocal storm report, Apr 4, 2:31 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
231 PM CDT SUN APR 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.75 INCH DIMMIT TX LAW ENFORCEMENT
0137 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.00 INCH ZAVALA TX BROADCAST MEDIA
1130 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
04/04/2004 MAVERICK TX LAW ENFORCEMENT
CARS STRANDED IN HIGH WATER IN EAGLE PASS. EVACUATING
HOMES ALONG THE CANALS
1024 AM HAIL EAGLE PASS 28.71N 100.49W
04/04/2004 0.88 INCH MAVERICK TX LAW ENFORCEMENT
&&
CALocal storm report, Apr 4, 3:11 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 PM CDT SUN APR 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.00 INCH DIMMIT TX CO-OP OBSERVER
HAIL UP TO 1 INCH COVERING GROUND TO 2 INCHES IN DEPTH.
0225 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.75 INCH DIMMIT TX LAW ENFORCEMENT
0137 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.00 INCH ZAVALA TX BROADCAST MEDIA
1130 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
04/04/2004 MAVERICK TX LAW ENFORCEMENT
CARS STRANDED IN HIGH WATER IN EAGLE PASS. EVACUATING
HOMES ALONG THE CANALS
1024 AM HAIL EAGLE PASS 28.71N 100.49W
04/04/2004 0.88 INCH MAVERICK TX LAW ENFORCEMENT
&&
CALocal storm report, Apr 4, 3:27 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 PM CDT SUN APR 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.00 INCH DIMMIT TX CO-OP OBSERVER
HAIL UP TO 1 INCH COVERING GROUND TO 2 INCHES IN DEPTH.
0225 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.75 INCH DIMMIT TX LAW ENFORCEMENT
0140 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.75 INCH ZAVALA TX EMERGENCY MNGR
0140 PM TSTM WND DMG CRYSTAL CITY 28.69N 99.83W
04/04/2004 ZAVALA TX EMERGENCY MNGR
POWERLINES DOWN. SMALL PART OF HEB GROCERY STORE ROOF
COLLAPSED. UNKNOWN TSTM WIND GUST.
0137 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.00 INCH ZAVALA TX BROADCAST MEDIA
1130 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
04/04/2004 MAVERICK TX LAW ENFORCEMENT
CARS STRANDED IN HIGH WATER IN EAGLE PASS. EVACUATING
HOMES ALONG THE CANALS
&&
CALocal storm report, Apr 4, 4:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 PM CDT SUN APR 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD PEARSALL 28.89N 99.09W
04/04/2004 FRIO TX LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED. HIGHWAY 140W TO UVALDE
CLOSED. HIGHWAY 85W TO BIG WELLS CLOSED.
0250 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.00 INCH DIMMIT TX CO-OP OBSERVER
HAIL UP TO 1 INCH COVERING GROUND TO 2 INCHES IN DEPTH.
0225 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.75 INCH DIMMIT TX LAW ENFORCEMENT
0140 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.75 INCH ZAVALA TX EMERGENCY MNGR
0140 PM TSTM WND DMG CRYSTAL CITY 28.69N 99.83W
04/04/2004 ZAVALA TX EMERGENCY MNGR
POWERLINES DOWN. SMALL PART OF HEB GROCERY STORE ROOF
COLLAPSED. UNKNOWN TSTM WIND GUST.
0137 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.00 INCH ZAVALA TX BROADCAST MEDIA
1130 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
04/04/2004 MAVERICK TX LAW ENFORCEMENT
CARS STRANDED IN HIGH WATER IN EAGLE PASS. EVACUATING
HOMES ALONG THE CANALS
1024 AM HAIL EAGLE PASS 28.71N 100.49W
04/04/2004 0.88 INCH MAVERICK TX LAW ENFORCEMENT
&&
CALocal storm report, Apr 4, 4:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CDT SUN APR 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD CRYSTAL CITY 28.69N 99.83W
04/04/2004 ZAVALA TX LAW ENFORCEMENT
HIGHWAYS 57 AND FM 393 CLOSED. FLOODED STREETS IN CRYSTAL
CITY.
0420 PM FLASH FLOOD PEARSALL 28.89N 99.09W
04/04/2004 FRIO TX LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED. HIGHWAY 140W TO UVALDE
CLOSED. HIGHWAY 85W TO BIG WELLS CLOSED.
0250 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.00 INCH DIMMIT TX CO-OP OBSERVER
HAIL UP TO 1 INCH COVERING GROUND TO 2 INCHES IN DEPTH.
0225 PM HAIL BIG WELLS 28.57N 99.57W
04/04/2004 1.75 INCH DIMMIT TX LAW ENFORCEMENT
0140 PM TSTM WND DMG CRYSTAL CITY 28.69N 99.83W
04/04/2004 ZAVALA TX EMERGENCY MNGR
POWERLINES DOWN. SMALL PART OF HEB GROCERY STORE ROOF
COLLAPSED. UNKNOWN TSTM WIND GUST.
0140 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.75 INCH ZAVALA TX EMERGENCY MNGR
0137 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/04/2004 1.00 INCH ZAVALA TX BROADCAST MEDIA
1130 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
04/04/2004 MAVERICK TX LAW ENFORCEMENT
CARS STRANDED IN HIGH WATER IN EAGLE PASS. EVACUATING
HOMES ALONG THE CANALS
1024 AM HAIL EAGLE PASS 28.71N 100.49W
04/04/2004 0.88 INCH MAVERICK TX LAW ENFORCEMENT
&&
CAThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 58 min |
| Apr 4, 10:25 AM CDT | Flash Flood Warning | EWX | Maverick, Val Verde | 185 days |
| Apr 4, 10:58 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 185 days |
| Apr 4, 11:21 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 54 min |
| Apr 4, 11:39 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 4, 11:42 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 63 min |
| Apr 4, 11:52 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 53 min |
| Apr 4, 12:01 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 59 min |
| Apr 4, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 60 min |
| Apr 4, 12:49 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 71 min |
| Apr 4, 12:59 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 61 min |
| Apr 4, 1:54 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 187 days |
| Apr 4, 1:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 62 min |
| Apr 4, 2:08 PM CDT | Flash Flood Warning | EWX | Dimmit, Uvalde, Val Verde, Zavala | 187 days |
| Apr 4, 2:12 PM CDT | Tornado Warning | EWX | Dimmit | 48 min |
| Apr 4, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 63 min |
| Apr 4, 2:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 63 min |
| Apr 4, 3:01 PM CDT | Tornado Warning | EWX | Frio | 59 min |
| Apr 4, 3:22 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| Apr 4, 3:49 PM CDT | Flash Flood Warning | EWX | Comal, Frio, Guadalupe, Medina | 192 days |
| Apr 4, 4:19 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 56 min |
| Apr 4, 4:41 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, DeWitt, Fayette, Gonzales, Karnes and 2 more | 192 days |
| Apr 4, 4:50 PM CDT | Tornado Warning | EWX | Medina | 25 min |
| Apr 4, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 55 min |
| Apr 4, 5:29 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 61 min |
| Apr 4, 5:39 PM CDT | Tornado Warning | EWX | Bexar | 36 min |
| Apr 4, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 55 min |
| Apr 4, 6:32 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe | 58 min |
| Apr 4, 6:45 PM CDT | Flash Flood Warning | EWX | Frio, Medina | 90 min |
Nearby
Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.